# SDR CA000801008

- Difficulty date: July 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 18,098 hours
- Engine: Lyc T5313B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 110007808
- Condition: Cracked
- Location: Compressor
- Part time: 7,893 hours, 10,692 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN COMPLYING AD 95-10-04. FOUND CRACKS ON IMPELLER.
